# SDR DALA2017061504743

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 503-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK  BETWEEN BS 503 AND 522 IN THE FWD CARGO BAY.  DAMAGE SECTION OF THE CARGO TRACK WAS REPLACED IAW SRM 51-10-1, FIG 26, SHEET 2, SRM 51-10-4, SRM 51-30-2, AND 51-30-1.
